# SDR VNAA2020031311102

- Difficulty date: March 9, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,762 hours, 17,006 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION WHEN DEPLOYING FLAPS FOR LANDING. FLAPS 45 SLATS 0. PERFORMED SELF TEST OF SFECU IAW CRJ 700 AMM 27-51-05-740-801. TEST PASSED. PERFORMED OPS TEST OF FLAPS / SLATS SYSTEM IAW 27-50-00-710-801. OPS TEST GOOD.
